# SDR ABXA9600225

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779224
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND LONGERON 17R CRACKED AT STA 980.  REPAIRED LONGERON IAW DC-9 SRM 53-03, FIGURE 2.
